Wednesday, February 21, 2024
HomeQUIZZESFUNDAMENTALS OF NURSINGFUNDAMENTALS OF NURSING QUIZ 1

FUNDAMENTALS OF NURSING QUIZ 1

Published on

The physician orders an IV solution of dextrose 5% in water at 100ml/hour. What would the flow rate be if the drop factor is 15 gtt = 1 ml?

Correct! Wrong!

C: 100ml/60 min X 15 gtt/ 1 ml = 25 gtt/minute

Which of the following types of medications can be administered via gastrostomy tube?

Correct! Wrong!

Most tablets designed for oral use, except for extended-duration compounds can be administered via gastrostomy tube.

Parenteral penicillin can be administered as an:

Correct! Wrong!

Parenteral penicillin can be administered I.M. or added to a solution and given I.V. It cannot be administered subcutaneously or intradermally.

Which of the following conditions may require fluid restriction?

Correct! Wrong!

In renal failure, the kidney loses their ability to effectively eliminate wastes and fluids. Because of this, limiting the patient’s intake of oral and I.V. fluids may be necessary.

READ ALSO  OBS AND GYNE QUIZ 14 WITH ANSWERS AND RATIONALE

A patient has returned to his room after femoral arteriography. All of the following are appropriate nursing interventions except:

Correct! Wrong!

A hemoglobin and hematocrit count would be ordered by the physician if bleeding were suspected.

All of the following are common signs and symptoms of phlebitis except:

Correct! Wrong!

Phlebitis, the inflammation of a vein, can be caused by chemical irritants (I.V. solutions or medications), mechanical irritants (the needle or catheter used during venipuncture or cannulation), or a localized allergic reaction to the needle or catheter.

READ ALSO  OBS AND GYN QUIZ 6 WITH ANSWERS AND RATIONALE

The physician orders gr 10 of aspirin for a patient. The equivalent dose in milligrams is:

Correct! Wrong!

gr 10 x 60 mg/gr 1 = 600 mg

Which of the following is a sign or symptom of a hemolytic reaction to blood transfusion?

Correct! Wrong!

Hemoglobinuria, the abnormal presence of hemoglobin in the urine, indicates a hemolytic reaction (incompatibility of the donor’s and recipient’s blood). In this reaction, antibodies in the recipient’s plasma combine rapidly with donor RBC’s; the cells are hemolyzed in either circulatory or reticuloendothelial system. Hemolysis occurs more rapidly in ABO incompatibilities than in Rh incompatibilities.

The best way of determining whether a patient has learned to instill ear medication properly is for the nurse to:

Correct! Wrong!

Return demonstration provides the most certain evidence for evaluating the effectiveness of patient teaching.

READ ALSO  OBS AND GYNE QUIZ 11 WITH ANSWERS AND RATIONALE

A patient who develops hives after receiving an antibiotic is exhibiting drug:

Correct! Wrong!

A drug-allergy is an adverse reaction resulting from an immunologic response following a previous sensitizing exposure to the drug. The reaction can range from a rash or hives to anaphylactic shock.

FUNDAMENTALS OF NURSING QUIZ 1
Congratulation! You passed

Sorry! You Failed

Share your Results:

More like this

Latest articles

MOH ISSUES NEW DIRECTIVES FOR CLEARANCE FROM ENDORSEMENT

The Ministry of Health, Ghana has issued a new directive for clearance form endorsement....

HO TEACHING HOSPITAL: WORLD EMERGENCY MEDICINE DAY 2023

The 27th of May is the day earmarked globally to celebrate Emergency Medicine (EM)....

NURSING ADMISSION FORMS ON SALE FOR THE 2023/2024 ACADEMIC YEAR

The Ministry of Health Ghana has announced to the general public opening of the...